# SDR DALA2024011800742

- Difficulty date: January 15, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 64,783 hours, 30,626 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fastener
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3271 DISC: REF LOG PAGE 1666435 TERM IN ERROR. PERM REPAIR C/W ON FASTENER 6.5 INCHES FWD OF FR 62 ON STR 39R PER A320 SRM 53-41-11 REF LOG #0646889. C/A: ER SRI 53-41-11 PAGE 233 REQUUIRES REINSPECTION AT 60000FC / 120000FH FROM FIRST FLIGHT PER SRI 53-41-11-205-005. (LP: 0155718)
